Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research    Login  |  Users online: 1766

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

  Article Access Statistics

Year : 2019 | Volume:  30 | Issue Number:  4 | Page:  500-505

ORIGINAL RESEARCH

Prevalence of precancerous lesions in an adult population
George Benley, Sebastian Shibu T, Soman Rino R, Mulamoottil Vinod M, Johny Minimol K

Number of times this article was viewed 353
Number of times this article has been printed  from the site 4
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Search 
  My Preferences 
 Back To Article

  Submit article online
  Get Email Alerts
  Join IJDR as referee
  Most popular articles